On an injectible cycle of menopur


#1

Anyone know what their cd21 progesterone levels were? I’ve only had one checked before (months ago during another cycle and it was in the 40s). I had mine checked this cycle on monday, cd21 and the results were >120. The nurse said this is really good. I know you can’t tell if you’re pregnant just from that but it’s hard not to be hopeful. I also had 3 good follicles this IUI (I usually have about 3 each cycle). I was on an injectible cycle of menopur. I did my ovidrel (HCG shot) 36 hours prior to my iui and then a 2nd shot 7 days after (cd 19).

One other problem I have is after the 2nd ovidrel shot, the next day I started with horrible bloating. The nurse thinks I hyperstimulated. I’ve been on this same medication protocol many cycles with usually 3-4 follicles and have never gotten OHSS until this cycle. She said if I am pregnant I will be dealing with the bloating and pain from OHSS for quite awhile. I’m trying not to get too excited here…I can’t handle getting my hopes up and being shot down again. But after 3 years of ttc, i’m really hoping this is it!! Any input would be great :slight_smile:


#2

[quote=lucyloo]Anyone know what their cd21 progesterone levels were? I’ve only had one checked before (months ago during another cycle and it was in the 40s). I had mine checked this cycle on monday, cd21 and the results were >120. The nurse said this is really good. I know you can’t tell if you’re pregnant just from that but it’s hard not to be hopeful. I also had 3 good follicles this IUI (I usually have about 3 each cycle). I was on an injectible cycle of menopur. I did my ovidrel (HCG shot) 36 hours prior to my iui and then a 2nd shot 7 days after (cd 19).

One other problem I have is after the 2nd ovidrel shot, the next day I started with horrible bloating. The nurse thinks I hyperstimulated. I’ve been on this same medication protocol many cycles with usually 3-4 follicles and have never gotten OHSS until this cycle. She said if I am pregnant I will be dealing with the bloating and pain from OHSS for quite awhile. I’m trying not to get too excited here…I can’t handle getting my hopes up and being shot down again. But after 3 years of ttc, i’m really hoping this is it!! Any input would be great :)[/quote]I don’t think I’ve ever had mine tested-my RE puts every patient on progesterone 2x a day after IUIs so it doesn’t matter what it is. That number sounds great! I will keep my :cross: for you! I have not heard of doing an HCG shot 7 days after IUI though… what is that for? That would mean that you couldn’t take HPTs for quite a while.


#3

Thats a great number. You are in the USA right? I ask because some other countries measure in different ways making a high high number normal for us in the US. I know for me i’ve had it tested on a non medicated cycle and it was 9.4. Anything over 5 is ovulation and near 10 on a non medicated cycle is good. Anything over 15 on medicated cycles is good. I’d say with that high of a number you ovulated all 3 follies and they are putting off some nice P4.


#4

Yes, I’m in the US. My dr said anything above 5 means you ovulated but they really want anything over 10. A few cycles ago I had one checked on cd21 and it was in the 40s (prob had 3 follies that cycle to). I just can’t believe it’s greater than 120! I’m sure I released all 3 but hoping it’s an even better sign it’s that high.

My dr has his patients basically do a booster HCG to help support the pregnancy if I were to conceive. It’s given a week after my first ovidrel shot, so 5 days after IUI. And yes, it makes testing happen a little later then unfortunately.


#5

That is a really great number…the extra booster shot of Ovidrel also raises your progesterone (hcg tells your body to continue producing progesterone to support a pg) so that could be one reason it is so high…not saying PG isn’t the cause, just the booster is pushing it up as well. I had a booster shot w/ my last cycle and it was torture w/ the increased side effects! Good luck to you!!


#6

[QUOTE=Hopeful4Baby23]That is a really great number…the extra booster shot of Ovidrel also raises your progesterone (hcg tells your body to continue producing progesterone to support a pg) so that could be one reason it is so high…not saying PG isn’t the cause, just the booster is pushing it up as well. I had a booster shot w/ my last cycle and it was torture w/ the increased side effects! Good luck to you!![/QUOTE]

Hopeful4Baby23- what kind of side effects did you have from the booster ovidrel? I’ve done the booster shot for the past few cycles and never had any problems/added side effects. But this cycle i’m in OHSS and it’s awful. It started less than 12 hours after I did the booster Ovidrel. I’m severely bloated and in a lot of pain. Did you ever get anything like that?

Also, when I had my progesterone checked last October I did the booster Ovidrel with that cycle too and my progesterone was in the 40s. I’m hoping this cycle with my progesterone greater than 120 is more so because I could be pregnant!! Fingers crossed :slight_smile:


#7

Im wondering if OHSS can cause higher P4 numbers? Off to google that, hehe! But do watch the OHSS symptoms. If you get a BFP OHSS can come back and hang around for a while and sometimes get worse.


#8

[QUOTE=missingmy#2]Im wondering if OHSS can cause higher P4 numbers? Off to google that, hehe! But do watch the OHSS symptoms. If you get a BFP OHSS can come back and hang around for a while and sometimes get worse.[/QUOTE]

HAHA I did the same thing! From what I got from everything I read is that OHSS can be caused from HCG, E2, and progesterone. No idea what my E2 levels were as I didnt get those checked but I can’t imagine too high if i only had 3 follicles. I’ve had them checked before during my cycles and things have been fine. I’m thinking my high progesterone and HCG (hopefully from me and the ovidrel) are what caused my OHSS.


#9

[quote=lucyloo]Hopeful4Baby23- what kind of side effects did you have from the booster ovidrel? I’ve done the booster shot for the past few cycles and never had any problems/added side effects. But this cycle i’m in OHSS and it’s awful. It started less than 12 hours after I did the booster Ovidrel. I’m severely bloated and in a lot of pain. Did you ever get anything like that?

Also, when I had my progesterone checked last October I did the booster Ovidrel with that cycle too and my progesterone was in the 40s. I’m hoping this cycle with my progesterone greater than 120 is more so because I could be pregnant!! Fingers crossed :)[/quote]

I never had official OHSS but did experience some symptoms, bloating, nausea, back pain. After my booster shot last cycle I had like super pregnancy symptoms. I get that anyway from all the meds but that booster shot sent it into high gear, sadly I got a BFN so I know it was from all the meds.


#10

Is it weird that my RE didn’t put me on progesterone after the IUI?

I did the Femera and then the trigger and they never put me on anything post IUI?


#11

[QUOTE=nitrambaby]Is it weird that my RE didn’t put me on progesterone after the IUI?

I did the Femera and then the trigger and they never put me on anything post IUI?[/QUOTE]
[FONT=“Arial”][COLOR=“Teal”]
It may not be a big deal - I think every doctor has their own protocol. If your numbers have been tested before and were okay, your RE may not see the need. My doctor puts everyone on progesterone suppositories after an IUI, but he doesn’t do a post IUI check of it. If you are really wondering, just ask your RE. My numbers were almost zilch when they checked them after my first IUI, but the RE I was going to didn’t want to put me on progesterone, which made no sense to me. It’s one of the reasons I switched doctors.[/FONT]


#12

[quote=cgaines][FONT=Arial]
It may not be a big deal - I think every doctor has their own protocol. If your numbers have been tested before and were okay, your RE may not see the need. My doctor puts everyone on progesterone suppositories after an IUI, but he doesn’t do a post IUI check of it. If you are really wondering, just ask your RE. My numbers were almost zilch when they checked them after my first IUI, but the RE I was going to didn’t want to put me on progesterone, which made no sense to me. It’s one of the reasons I switched doctors.[/FONT][/quote]
Thanks cgaines - I think I’m just driving myself crazy wondering if / what I’m missing…

:babydust:


#13

[QUOTE=nitrambaby]Is it weird that my RE didn’t put me on progesterone after the IUI?

I did the Femera and then the trigger and they never put me on anything post IUI?[/QUOTE]

Nah, not weird unless you’ve had a early loss or have showed signs of low P4. I didn’t get put on P4 until my 4th IUI.


#14

Or a short LP. I started progesterone the cycle after I had a 7 day luteal phase.


#15

[quote=Poenym]Or a short LP. I started progesterone the cycle after I had a 7 day luteal phase.[/quote]Yep I had short LPs too but not since starting the prog every cycle!